Sur un théorème de M. N. Dunford
Compositio Mathematica, Tome 5 (1938), p. 430-432
@article{CM_1938__5__430_0,
     author = {Kantorovitch, L. and Vulich, B.},
     title = {Sur un th\'eor\`eme de M. N. Dunford},
     journal = {Compositio Mathematica},
     publisher = {Johnson Reprint Corporation},
     volume = {5},
     year = {1938},
     pages = {430-432},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1938__5__430_0}
}
Kantorovitch, L.; Vulich, B. Sur un théorème de M. N. Dunford. Compositio Mathematica, Tome 5 (1938) pp. 430-432. http://www.numdam.org/item/CM_1938__5__430_0/